Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

The topological uniqueness
of complete one-ended minimal surfaces
and Heegaard surfaces in $ \mathbb {R}^3$


Authors: Charles Frohman and William H. Meeks III
Journal: J. Amer. Math. Soc. 10 (1997), 495-512
MSC (1991): Primary 57N12, 53A10
MathSciNet review: 1443545
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 57N12, 53A10

Retrieve articles in all journals with MSC (1991): 57N12, 53A10


Additional Information

Charles Frohman
Affiliation: Mathematics Department, University of Iowa, Iowa City, Iowa 52242
Email: frohman@math.uiowa.edu

William H. Meeks III
Affiliation: Department of Mathematics, University of Massachusetts, Amherst, Massachusetts 01003
Email: bill@gang.umass.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-97-00215-4
PII: S 0894-0347(97)00215-4
Received by editor(s): February 1, 1991
Received by editor(s) in revised form: June 1, 1995
Additional Notes: This research was supported by the National Science Foundation grant DMS-8701736
The research described in this paper was supported by research grant DE-FG02-86ER250125 of the Applied Mathematical Science subprogram of the Office of Energy Research, U.S. Department of Energy, and National Science Foundation grants DMS-8900285 and DMS-9505101
Article copyright: © Copyright 1997 American Mathematical Society